# SDR SWIA200211109

- Difficulty date: August 4, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 7,791 hours, 7,486 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 9799982
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SET 10TH STAGE VALVES PER SOP AND LEFT 10TH ARM OPEN APPEARED ON EICAS NR 2.  FIRST OFFICER'S SYNOPTIC SHOWED LEFT 10TH VALVE WAS CLOSED, BUT LEFT 10TH SWITCH WAS PUSHED IN.  RETURNED TO SLC.  LANDED OVERWEIGHT BY 70 LBS.  REPLACED LEFT 10TH STAGE SOV.  OPS CHECK GOOD.  COMPLIED WITH OVERWEIGHT INSPECTION.  NO DEFECTS NOTED.
